Blocking and routing discrete solitons in two-dimensional networks of nonlinear waveguide arrays - art. no. 233901

Citation
Dn. Christodoulides et Ed. Eugenieva, Blocking and routing discrete solitons in two-dimensional networks of nonlinear waveguide arrays - art. no. 233901, PHYS REV L, 8723(23), 2001, pp. 3901
Citations number
31
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW LETTERS
ISSN journal
0031-9007 → ACNP
Volume
8723
Issue
23
Year of publication
2001
Database
ISI
SICI code
0031-9007(200112)8723:23<3901:BARDSI>2.0.ZU;2-B
Abstract
It is shown that discrete solitons can be navigated in two-dimensional netw orks of nonlinear waveguide arrays. This can be accomplished via vector int eractions between two classes of discrete solitons: signals and blockers. D iscrete solitons in such two-dimensional networks can exhibit a rich variet y of functional operations, e.g., blocking, routing, logic functions, and t ime gating.